# SDR ASAA2024012648758

- Difficulty date: January 26, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Frm 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 631: CORROSION ON FUSELAGE FRAME ANGLE AT FR 71 AND ACCESS 312AR GROUNDED - YES. REMOVED AND REPLACED AT FR71 AND ACCESS 312AR ANGLE P/N D53571550-22600, PO# 1080995.3 IAW A320SRM 51-42-11/001 AND AIRBUS DWG # D53571510 ISSUE:K REMOVED CORROSION ORIG .047, MATERIAL LOSS .020 REMAINING .027 FOUND TO BE OUT OF LIMITS REF A320 SRM 53-51-12-01-A
